# SDR SIMA983041

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AE
- Make and model: Saab 340B
- Aircraft serial: 340210
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6500006
- Condition: Inoperative
- Location: Seat 8a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 5824 - SMOKE IN THE CABIN AT OVERHEAD LIGHT 8A.  FOUND BULB SHORTED TO SOCKET.  REMOVED BULB, PULLED AND COLLARED CIRCUIT BREAKER FOR OVERHEAD LIGHTS AND ISSUED MEL 33-02.  BAD SOCKET INFORMATION BELOW.  REMOVED AND REPLACED LIGHT ASSEMBLY ON 10 NOV.  OPERATIONAL CHECK GOOD.  MEL CLEARED.  (M)
